# SDR MASA200600566

- Difficulty date: February 25, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,863 hours, 15,467 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6239 PHX - YAW DAMP INOP AND WILL NOT RE-ENGAGE.  MX RESET.  OP'S CHECK GOOD.
